TW HEP Meeting on 2021

Asia/Taipei
Tainan

Tainan

台南桂田酒店
Y. H. Chang
Description
TW HEP Meeting from Jan. 20 to 22, 2021
    • 13:30 15:35
      Session 1.1: HEP experiment status

      HEP experiment status
      Purpose of the meeting
      Presentations by non-LHC experiments

      • 13:30
        Purpose of the meeting 10m

        Purpose of the meeting

        Speaker: Meng-Fan Luo (科技部)
      • 13:40
        TEXONO 15m

        TEXONO ---------------- Henry Wong (15 min)

        Speaker: Henry Wong (中央研究院物理研究所)
      • 13:55
        BELLE 15m

        BELLE -------------------- Minzu, Paoti (15 min)

        Speakers: Prof. Minzu Wang (國立臺灣大學物理系) , Prof. Paoti Chang (國立臺灣大學物理系)
      • 14:10
        AMS 10m

        AMS --------------------- Hsin Yi Chou (10 min)

        Speaker: Dr Hsin Yi Chou (中央研究院物理研究所)
      • 14:20
        Nuclear 15m

        Nuclear ----------------- Wen Chen Chang (15 min)

        Speaker: Wen-Chen Chang (Institute of Physics, Academia Sinica)
      • 14:35
        KOTO 15m

        KOTO -------------------- Yu Chen Tung (15 min)

        Speaker: Mr Yu Chen Tung (國立臺灣大學物理系)
      • 14:50
        Daya Bay and JUNO status & results 20m

        Daya Bay and
        JUNO status & results -- Bei Zhen Hu (20 min)

        Speaker: Bei-Zhen Hu (國立臺灣大學物理系)
      • 15:10
        Axion 10m

        Axion --------------------- Shin Shan Yu (10 min)

        Speaker: Prof. Shin Shan Yu (國立中央大學物理系)
      • 15:20
        Heavy Ion 15m

        Heavy Ion ---------------- Yi Yang, Chia Ming Kuo (15 min)

        Speakers: Prof. Chia Ming Kuo (國立中央大學物理系) , Prof. Yi Yang (國立成功大學物理系)
    • 15:35 16:15
      Coffee Break 40m
    • 16:15 17:00
      Session 1.2: Open session

      LHC phase_II review

      • 16:15
        CMS experiment Status and prospects 25m

        CMS experiment Status and prospects

        Speaker: Prof. Chia Ming Kuo (國立中央大學物理系)
      • 16:40
        ATLAS experiment Status and prospects 20m

        ATLAS experiment Status and prospects

        Speaker: Prof. Pai-hsien, Jennifer Hsu (國立清華大學物理系)
    • 17:00 17:55
      Session 1.2: Close session

      LHC phase_II review

      • 17:00
        CMS phase-II upgrade status report 25m

        CMS phase-II upgrade status report

        Speaker: Prof. Rong-Shyang Lu (國立臺灣大學物理系)
      • 17:25
        CMS phase-II upgrade financial status 10m

        CMS phase-II upgrade financial status

        Speaker: Prof. George W.S. Hou (國立臺灣大學物理系)
      • 17:35
        ATLAS phase-II upgrade status and financial 20m

        ATLAS phase-II upgrade status and financial

        Speaker: Prof. Suen Hou (中央研究院物理研究所)
    • 17:55 18:30
      Session 1.2: Review committee meeting

      LHC phase_II review

      • 17:55
        Review committee meeting 35m

        Review committee meeting

    • 20:00 22:00
      Session 1.3: Future of HEP

      Future of HEP

      • 20:00
        Future of HEP 2h
    • 10:30 12:00
      Session 2.1: HEP Taiwan Instrumentation Detector Consortium (TIDC). Kick-off meeting

      HEP Taiwan Instrumentation Detector Consortium (TIDC). Kick-off meeting

      • 10:30
        Welcome 10m

        Welcome

        Speaker: Ms Huey-Jen Jenny Su (國立成功大學)
      • 10:40
        MoST policy and expectations to HEP 30m

        MoST policy and expectations to HEP

        Speaker: Mr M. T. Lin (科技部)
      • 11:10
        Overview of HEP status 20m

        Overview of HEP status

        Speaker: Prof. Kai-Feng Chen (國立臺灣大學物理系)
      • 11:30
        Taiwan HEP Instrument Consortium: its Mission and Status 20m

        Taiwan HEP Instrument Consortium: its Mission and Status

        Speaker: Prof. Stathes Paganis (國立臺灣大學物理系)
      • 11:50
        Opening Ceremony 10m

        Opening Ceremony

    • 12:00 13:30
      Lunch 1h 30m
    • 13:30 15:05
      Session 2.2: Industrial Session I

      Industrial Session I

      Convener: Prof. Henry Wong (中央研究院物理研究所)
      • 13:30
        General Instroduction to HEP Detectors 15m

        General Instroduction to HEP Detectors

        Speaker: Prof. Stathes Paganis (國立臺灣大學物理系)
      • 13:45
        HEP semiconductor detectors 15m

        HEP semiconductor detectors

        Speaker: Prof. Willis Lin (國立中央大學物理系)
      • 14:00
        台灣半導體研究中心 Taiwan Semiconductor Research Institute 10m

        台灣半導體研究中心 Taiwan Semiconductor Research Institute

        Speaker: Mr Da-Chiang Chang (台灣半導體研究中心)
      • 14:10
        資佳有限公司 Transtex Corporation 10m

        資佳有限公司 Transtex Corporation

        Speaker: Mr Chi Shen Wang (資佳有限公司 )
      • 14:20
        Other HEP detectors and applications 15m

        Other HEP detectors and applications

        Speaker: Mr Chih-Hsun Lin (中央研究院物理研究所)
      • 14:35
        台灣應用晶體股份有限公司 Taiwan Applied Crystal Co., Ltd. 10m

        台灣應用晶體股份有限公司 Taiwan Applied Crystal Co., Ltd.

        Speaker: Mr Jack Lin (台灣應用晶體股份有限公司)
      • 14:45
        千才科技/生醫股份有限公司 Liverage Technology Inc. 10m

        千才科技/生醫股份有限公司 Liverage Technology Inc.

        Speaker: Mr Hunter Chang (千才科技/生醫股份有限公司)
      • 14:55
        漢翔航空工業股份有限公司 Aerospace Industrial Development Corporation 10m

        漢翔航空工業股份有限公司
        Aerospace Industrial Development Corporation

        Speaker: Ms Jennifer Chuang (漢翔航空工業股份有限公司)
    • 15:05 15:30
      Coffee Break 25m
    • 15:30 16:50
      Session 2.3: Industrial Session II

      Industrial Session II

      Convener: Prof. Minzu Wang (國立臺灣大學物理系)
      • 15:30
        HEP electronics 15m

        HEP electronics

        Speaker: Prof. Rong-Shyang Lu (國立臺灣大學物理系)
      • 15:45
        翔和科技企業有限公司 SmartTek 10m

        翔和科技企業有限公司 SmartTek

        Speaker: Mr Yi Fan Lin (翔和科技企業有限公司)
      • 15:55
        汛捷科技有限公司 Soliton Technologies Co., Ltd. 10m

        汛捷科技有限公司 Soliton Technologies Co., Ltd.

        Speaker: Mr Yang (汛捷科技有限公司)
      • 16:05
        宜特科技股份有限公司 Integrated Service Technology Inc. 10m

        宜特科技股份有限公司 Integrated Service Technology Inc.

        Speaker: Mr Sherry Wu (宜特科技股份有限公司)
      • 16:15
        前鼎光電股份有限公司 APAC Opto Electronics Inc. 10m

        前鼎光電股份有限公司 APAC Opto Electronics Inc.

        Speaker: Mr Clark Li (前鼎光電股份有限公司)
      • 16:25
        柏承科技股份有限公司 Plotech Technology Co., Ltd. 10m

        柏承科技股份有限公司 Plotech Technology Co., Ltd.

        Speaker: Mr Quen Wei Wang (柏承科技股份有限公司)
      • 16:35
        Summary of HEP and Industrial cooperation 15m

        Summary of HEP and Industrial cooperation

        Speaker: Prof. Yi Yang (國立成功大學物理系)
    • 16:50 17:00
      Coffee Break 10m
    • 17:00 18:00
      Session 2.4: Forum discussion on How to improve the HEP-Industry cooperation

      Industrial Forum

      Convener: Mr Chih-Hsun Lin (中央研究院物理研究所)
    • 09:00 10:00
      Session 3.1: Student and Postdoc session

      Student and Postdoc session

      Convener: Wen-Chen Chang (Institute of Physics, Academia Sinica)
      • 09:00
        Activities at NCKU HEP group 6m

        Activities at NCKU HEP group

        Speaker: Mr Hao Huang (國立成功大學物理系)
      • 09:06
        Anti-neutron tagging at BELLE 6m

        Anti-neutron tagging at BELLE

        Speaker: Yu-Tan Chen (國立臺灣大學物理系)
      • 09:12
        From 2D to 3D tracking trigger 6m

        From 2D to 3D tracking trigger

        Speaker: Mr Jie-Cheng Lin (國立臺灣大學物理系)
      • 09:18
        Beam position monitor for proton therapy 6m

        Beam position monitor for proton therapy

        Speaker: Mr Kaining Chu (國立臺灣大學物理系)
      • 09:24
        B to D* p nbar 6m

        B to D* p nbar

        Speaker: Yu Chen Tung (國立臺灣大學物理系)
      • 09:30
        B to p Sigmabar pi at Belle 6m

        B to p Sigmabar pi at Belle

        Speaker: Mr Chuan Yu Chang (國立臺灣大學物理系)
      • 09:36
        Low Thresold Germanium Detectors fro neutrino nucleus coherent scattering 6m

        Low Thresold Germanium Detectors fro neutrino nucleus coherent scattering

        Speaker: Mr Vivek Sharma (中央研究院物理研究所)
      • 09:42
        Light Dark Matter Searches with the CDEX experiment at the Jinping Underground Laboratory 6m

        Light Dark Matter Searches with the CDEX experiment at the Jinping Underground Laboratory

        Speaker: Mr Hau-Bin Li (中央研究院物理研究所)
      • 09:48
        Next Generation Double Beta Decay Experiments and their Sensitivity projections 6m

        Next Generation Double Beta Decay Experiments and their Sensitivity projections

        Speaker: Mr Manoj Kumar Singh (中央研究院物理研究所)
    • 10:00 10:10
      Coffee Break 10m

      Coffee Break

    • 10:10 11:16
      Session 3.1: Student and Postdoc session

      Student and Postdoc session

      Convener: Wen-Chen Chang (Institute of Physics, Academia Sinica)
    • 11:16 11:30
      Coffee Break 14m

      Coffee Break

    • 11:30 12:30
      Session 3.2: HEP White paper discussion

      HEP White paper discussion

      Convener: Prof. Kai-Feng Chen (國立臺灣大學物理系)